# SDR 2003F00585

- Difficulty date: June 7, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- Engine: Garrtt TPE33112UA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT TO THE STATION, HOT AIR AND SMOKE STARTED COMING OUT OF THE RIGHT BLEED, WITH THE RIGHT BLEED SHUTOFF AND DEFERRED. CREW FOLLOWED PROCEDURES AND LANDED AT THE NEXT STATION, WHICH WAS THE CLOSEST.  THE FLOW CONTROL VALVE WAS RECEIVING AN UNCOMMANDED OPEN SIGNAL, THE ENVIRONMENTAL AIR DUCTING GOT HOT, WHICH CAUSED SMOKE.  FOND INTERMITTENT FAILURE DUE TO BROKEN WIRE ON A DIODE ON THE BLEED SWITCH.  THE DIODE WIRE HAD BROKEN AT THE CRIMP CONNECTOR, WHICH WOULD OPEN AND CLOSE THE CIRCUIT, CAUSING AN UNCOMMANDED BLEED VALVE OPENING.  THE DEFERRED RIGHT ACM WAS ALSO REPLACED AT THIS TIME.  (M)
